# SDR CALA2025080107206

- Difficulty date: July 31, 2025
- Submitted: August 1, 2025
- Operation: Air carrier
- Aircraft: N27015
- Make and model: Boeing 777224
- Aircraft serial: 28678
- Aircraft time: 117,160 hours, 12,023 cycles
- Engine: Ge GE9090B
- Engine time: 32,037 hours, 3,611 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Hmu
- Part number: 8061689
- Part serial: 12174361
- Condition: Faulted
- Location: Nr 1 Engine
- Part time: 89,983 hours, 9,374 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

OBSERVER ON GND REPORTED STREAM FROM LT WING. FUEL -3. 5 LT SIDE ON LDG. AT ARRIVAL FOUND ENGINE ONE FUEL LEAK OUT OF LIMITS ON THE VSV DRAIN.  SUSPECTED HYDRO MECHANICAL UNIT ISSUE, REMOVAL & INSTALLATION CARRIED OUT IAW AMM TASK 73-21-14-000-805-G02, TASK 73-21-14-400-805-G02.  POWER PLANT TEST REF TABLE TESTS TO CARRY OUT 3, 14, 5, 6 & NOTE 11. HIGH POWER ENG GROUND RUN  CARRIED OUT IAW AMM 71-00-00. GROUND RUN OPS NORMAL & NO LEAKS FOUND. AIRCRAFT RETURNED TO NORMAL.  IDT INSPECTION ACCOMPLISHED IAW GMM 09-10-05 REQUIREMENTS. INSPECTION CONFIRMED CORRECT INSTALLATION AND TESTING OF NR 1 ENGINE HMU IAW AMM73-21-14-400-805-G02.  LEAK CHECKS NORMAL.
